MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ARTICUL/EZE BALL 32 +1 GR; FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US ARTICUL/EZE BALL 32 +1 GR; FEMORAL HEADS
Model Number 1554-02-150
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 01/06/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).Occupation: attorney.
 
Event or Problem Description
Litigation papers allege the patient suffers from pain and discomfort.Update ad 31 jul 2018: (b)(4) has been re-opened under (b)(4) due to the receipt of ppf, sticker sheets and implant records.In addition to what were previously alleged, ppf alleges loosening of cup and stem.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. udi:(b)(4).
 
Event or Problem Description
Pfs alleges walking difficulty, fracture (bone) and limited range of motion.After review of medical records, patient was revised to address loose painful left hip replacement.Added weight, height and updated patient harms.Doi: (b)(6) 2006.Dor: (b)(6) 2010.Left hip.Patient is bilateral please see (b)(4).For the right hip.

Brand Name
ARTICUL/EZE BALL 32 +1 GR
Common Device Name
FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8421082
Report Number1818910-2019-84822
Device Sequence Number2205892
Product Code JDI
UDI-Device Identifier10603295058373
UDI-Public10603295058373
Combination Product (Y/N)N
Initial Reporter StateNJ
PMA/510(K) Number
K843909 
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2010
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2011
Device Model Number1554-02-150
Device Catalogue Number136521000
Device Lot Number2251816
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2019
Supplement Date Received by Manufacturer03/11/2019
02/17/2020
Initial Report FDA Received Date03/14/2019
Supplement Report FDA Received Date03/20/2019
02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight91